It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Withdrawl issues with Effexor and Prozac and tingling legs



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-09-2012, 10:51 AM   #1
    DaveDL
    Newbie
    (male)
     
    DaveDL's Avatar
     
    Join Date: Aug 2012
    Location: Stoneham, MA
    Posts: 1
    DaveDL HB User
    Withdrawl issues with Effexor and Prozac and tingling legs

    I'm new to these boards today and hoping someone out there will be able to relate to my situation and offer some advice. I'm a 36-year-old male that had been on Effexor for about 9 months, with dosage of up to 150 mg per day at its peak.

    A few months in, I started experiencing a creepy-crawly feeling in my legs (or a tingling I guess, don't know how to describe it) that I initially blamed on my anxiety, but it was a 24-hour-a-day thing no matter how I was feeling, so I began to realize it was probably something else that caused it. I saw a few doctors and quickly ruled out pinched nerve issues in my back, restless leg syndrome (those meds didn't help) and diabetes.

    The only other thing they can think of was it is somehow a symptom of the Effexor even though I didn't see anyone who took the drug complaining of that symptom. So I began a long process of weaning off the Effexor. I got myself down to 25 mg per day, then to 12.5 per day, then stopped taking it. I soon got a bad case of the brain zaps and headaches that so many people experience, so I got back on the drug after about a week and a half (I couldn't deal with it anymore). My doctor has since weaned me onto Prozac and off of Effexor, which has been successful so far.

    I've been off of Effexor for about 3 weeks now and I'm taking 20 mg of Priozac a day. I still have that constant tingling feeling in my legs (and my feet too for that matter). I am weaning down to 10 mg per day on the Prozac and will soon wean off of that completely so I can find out once and for all whether these medicines are causing the tingling feeling in my legs and feet.

    My question is this: Has anyone else experienced a tingling feeling like this in the legs and feet as a result of taking an SSRI? I don't want to go through another weaning process if the drug is unlikely the cause of the tingling. However, it's basically the ONLY possibility for why I'm experiencing that symptom that hasn't been ruled out already.

    Thanks for any advice and guidance anyone can provide!

     
    Sponsors Lightbulb
       
    Old 08-11-2012, 01:24 PM   #2
    clank
    Newbie
    (male)
     
    clank's Avatar
     
    Join Date: Aug 2012
    Posts: 2
    clank HB User
    Re: Withdrawl issues with Effexor and Prozac and tingling legs

    Hi! I'm only a teenager and I've never had any anxiety medicine yet, but I have felt what you feeling which is the tinglyness in your legs. I've felt tinglyness everywhere even in my mouth. When I went to the ER they just told me it was my anxiety which caused me to hyperventilate which caused the tinglyness. I am unsure if this is your case but you cold of had an anxiety attack and started to hyperventilate without even noticing it. Best of luck to you!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Starting Effexor XR supereen Anxiety 6 06-05-2009 12:29 AM
    Almost 2 months On effexor Lourage Anxiety 4 02-15-2009 02:15 PM
    switching from effexor xr to prozac beez721 Anxiety 3 05-21-2008 02:48 AM
    How long does Effexor Withdrawl last? babybulldawgs Anxiety 13 03-03-2008 09:32 AM
    How long before withdrawl symptoms from SSRIs start. Perry2 Anxiety 14 02-23-2008 11:14 PM
    sleeping problems on effexor? Wendy88 Anxiety 14 10-16-2007 01:40 PM
    Effexor XR Question van7771 Anxiety 46 09-06-2006 06:13 PM
    Effexor and tingling ?? vincenl Anxiety 2 07-20-2005 07:25 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:40 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!